# SDR ASOA200801435

- Difficulty date: October 29, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM FLOOR PANEL ATTACH FLANGE IS CORRODED AT LBL 27 OUTBOARD FLANGE FS 589.  CORROSION APPEARS MINOR AND ISOLATED.
